MAUDE Adverse Event Report: ARTHREX, INC. CRCLG STRAIGHT PASSER, LRG, DISPOSABLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. CRCLG STRAIGHT PASSER, LRG, DISPOSABLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number CRCLG STRAIGHT PASSER, LRG, DISPOSABLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 06/14/2022, it was reported by a sales representative via sems that a ar-7822 fibertape broke.This occurred during an knee arthroscopy procedure when the device would not go around the femur, and it broke.No additional information provided.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
CRCLG STRAIGHT PASSER, LRG, DISPOSABLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14914650
Report Number1220246-2022-05163
Device Sequence Number19330289
Product Code LXH
UDI-Device Identifier00888867379794
UDI-Public00888867379794
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberCRCLG STRAIGHT PASSER, LRG, DISPOSABLE
Device Catalogue NumberAR-7822
Device Lot Number1272116012
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/05/2022
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown